# SDR ASAA2020012161923

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 52,982 hours, 18,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS INOP ON RIGHT SIDE OF AIRCRAFT FROM AFT OVERWING EXIT BACK. EMERGENCY EXIT LIGHTS ARE INTERMITTENT ON LEFT SIDE OF AIRCRAFT. GROUNDED - YES. FOUND 6 EACH OF R/H AFT EMERGENCY EXIT AISLE LIGHTS, R2 OVERHEAD DOOR EMERGENCY EXIT LIGHT, EXTERIOR R/H WING GROUND ILLUMINATION LIGHT, AND EXTERIOR R/2 DOOR SLIDE EMERGENCY LIGHT INOP. REMOVED AND REPLACED 2 EACH EMERGENCY LIGHT BATTERIES FOR COINCIDING LIGHTS REF B737-800 AMM 33-51-06. RELAMPED BOTH EXTERIOR LIGHTS REF AMM 33-51-04. PERFORMED OPERATIONAL TEST REF AMM 33-51-00.
